Common fixed points of fuzzy maps under nonexpansive type condition

Anil Bakhru, Manoj Ughade, Richa Gupta

Abstract


In this paper, we obtain a common fixed-point theorem for a sequence of fuzzy mappings satisfying a rational contractive condition involving nonexpansive mapping.

Full Text: PDF

Published: 2020-07-06

How to Cite this Article:

Anil Bakhru, Manoj Ughade, Richa Gupta, Common fixed points of fuzzy maps under nonexpansive type condition, J. Math. Comput. Sci., 10 (2020), 1687-1696

Copyright © 2020 Anil Bakhru, Manoj Ughade, Richa Gupta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS